Permutation methods in relative risk regression models

Jiang, Wenyu, Kalbfleisch, John D. . Journal of Statistical Planning and Inference 2008. 138 (2) :416-431

Locate this article in:

Bibtex

@article{CIS-226375,
  Author = {Jiang, Wenyu and Kalbfleisch, John D.},
  Title = {Permutation methods in relative risk regression models},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {138},
  Number = {2},
  Year = {2008},
  Pages = {416--431},
  Keywords = {Resampling, Martingale, Permutation test, Studentization, Counting process, Partial likelihood, Cox model, special issue: statistical design and analysis in the health sciences III, related risk regression}
}

Similar articles